# SDR DALA2014102805807

- Difficulty date: September 13, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: R1 Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EXTERNAL HANDLE, DOOR LATCH SPRING BROKEN.  R & R THE  LATCH SPRING AND ADJUSTED R1 DOOR HANDLE IAW AMM.
